# SDR ASAA2023091645177

- Difficulty date: September 16, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 56,458 hours, 16,820 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Switch
- Part number: 5309381
- Condition: Faulty
- Location: Start
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000, FOUND ON ENGINE 2 SHORT TIME FAULT CODE 73-30312, THE START SWITCH SIGNAL AND ARINC BUS DATA DISAGREE,FAULT LEG 0,1,2. GROUNDED - YES. (RESOLVED ON W/O: 1970161 TASKCARD: N/R-00001 ) VERIFIED FOUND FAULT, LOGGED ON ALL FLTS IN FAULT HISTORY. REF. MM 80-11-00, REMOVED/REPLACED #2 ENG. START SWITCH. 1 EA MIG 51A TAG INSTALLED/REMOVED. START SWITCH TEST/ ENG RUN GOOD REF. SAME M. THIS PLT DEFERRAL CLEARED. PLC C/N 16005592 RMVD. SEAMC ASHRAF NOT.
